# SDR ASOA201701163003

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 36,639 hours, 28,250 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 23092029001
- Part serial: OF800148020
- Condition: Broken
- Location: Right Mlg
- Part time: 34,250 hours, 29,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE RIGHT MAIN LANDING GEAR SHOCK ABSORBER LOWER AXLE WAS FOUND BROKEN.  MAINTENANCE REPLACED THE RIGHT SHOCK ABSORBER LOWER AXLE SPECIAL BOLT.
